Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Brownish discharge after urination - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   For the past 2 days after I urinate, there is brown on the toilet paper. The urine itself doesn't appear to be brown. I just got concerned this morning. It almost looks like the color of stool but it's after I urinate, not after a bowel movement. Should I be concerned? I'm 55 and I didn't have a period for 9 months and then had a period as I usually would during the next two months after the 9 month period. I used a vibrator a couple of weeks ago. Could any of this be related? If I have a period this month, it's due around the end of this week. I've recently started drinking green and white tea every morning and tea when I go out for dinner (about 3 times a week). I had blood work and a pap smear about 5 weeks ago and everything came was fine. Could this be blood coming from somewhere else..maybe the lips of the vagina? I just don't know but am concerned. Thank you.


                                                  
Doctor :   Hi
Doctor :  
Let me read it
Doctor :   Brownish discharge

Doctor :  
does indicate blood
Doctor :  
since your Pap smear is fine
Doctor :   there should not be a serious problem
Doctor :  
like an infection or a lesion
Doctor :  
Are you with me?
User :   yes
Doctor :   Fine

Doctor :   Now those minor bleeds could be
Doctor :  
menses related or injury due to the use of vibrator
Doctor :  
So it is not of concern
Doctor :  
observe it for a few more days
Doctor :  
and you can figure it out
User :   i want to ask you another question. i have 2 white spots on the outer part of my vagina, not in the vagina. it is where the hair part is. they look like pimples but are hard. they have been there about 2 1/2 years and haven't grown. do you know what these could be?
Doctor :   It could be a simple acne like lesion

Doctor :  
as it has not grown in size
Doctor :  
fungal infection would have showed variation
Doctor :  
and also other symptoms
Doctor :   and also would have spread
Doctor :  
which is not there in your case
Doctor :  
hence no worries
User :   i think it started when i started putting conditioner down there. i stopped doing that about a year ago.
Doctor :   Fine

Doctor :  
could be allergic origin
Doctor :  
now to get rid of it
Doctor :  
you should apply a medication
Doctor :  
like Whitfield
Doctor :  
to the area
Doctor :  
to scrap that skin
Doctor :  
and meanwhile providing antiseptic and antifungal coverage
Doctor :  
but should not enter internally
Doctor :  
or not to be applied on open skin
User :   Where do I get this and how often do I use it. Can I get an antiseptic/antifungal medicine at a store? Can you tell me a brand? I've never used one.
Doctor :   Sure

Doctor :  
I shall help you in that
Doctor :  
It is called as Whitfield's ointment
User :   Is this something I could get at Walgreens?
Doctor :   It is OTC
Doctor :  
so you should get it easily
User :   OK. If I get this is this all I need to use?
Doctor :   Yes as of now

Doctor :  
that should be fine enough
Doctor :  
apply it as a thin film
Doctor :  
If you have further issues pertaining to your gynec health
Doctor :  
then do consult our Gynecologist
User :   Do I use this once a day?
Doctor :   http://www.healthcaremagic.com/specialists/Gynecologist/Dr-Chetna-Jain/10

Doctor :   Apply it 2 times per day
Doctor :  
till the skin peels of
User :   OK. Can I have relations with my husband during this time and how long will this take to peel?
Doctor :  
then you can stop using it
Doctor :   should take around 5-10 days

Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor